Alert archive / Alabama / Freeze Warnings in 2013
Freeze Warning 2, NWS Birmingham, AL
NWS Birmingham, AL issued this freeze warning at Mar 25, 2013, 6:29 AM CDT for 39 counties in Alabama. It took effect at Mar 26, 2013, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2013, 6:29 AM CDT (11:29 UTC)
- In effect from
- Mar 26, 2013, 12:00 AM CDT
- Expired
- Mar 26, 2013, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Birmingham, AL
All 39 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 103 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
139 WWUS74 KBMX 251129 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 629 AM CDT MON MAR 25 2013 ...WINDY CONDITIONS ARE EXPECTED TODAY AND SUB FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT INTO TUESDAY MORNING ACROSS CENTRAL ALABAMA... ALZ011>015-017>050-252300- /O.NEW.KBMX.FZ.W.0002.130326T0500Z-130326T1400Z/ /O.CON.KBMX.WI.Y.0013.130325T1500Z-130325T2300Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 629 AM CDT MON MAR 25 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY... * TIMING...WINDY CONDITIONS DEVELOPING THIS MORNING AND LASTING THROUGH THE AFTERNOON. * WINDS...WEST NORTHWEST WINDS WILL BE SUSTAINED AT AROUND 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH. * TEMPERATURES...28 TO 31 DEGREES FOR 4 TO 7 HOURS. * IMPACTS...TEMPERATURES BELOW FREEZING FOR AN EXTENDED PERIOD OF TIME MAY DRASTICALLY AFFECT SENSITIVE VEGETATION. PRECAUTIONS WILL NEED TO BE TAKEN TO PROTECT THESE PLANTS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 24 MPH AND HIGHER... OR WIND GUSTS OF 36 MPH AND HIGHER...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 08
3 follow-up statements
456 WWUS74 KBMX 252031 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 331 PM CDT MON MAR 25 2013 ...WINDY CONDITIONS ARE EXPECTED THIS AFTERNOON AND SUB FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT INTO TUESDAY MORNING ACROSS CENTRAL ALABAMA... ALZ011>015-017>050-260100- /O.CON.KBMX.FZ.W.0002.130326T0500Z-130326T1400Z/ /O.CON.KBMX.WI.Y.0013.000000T0000Z-130325T2300Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 331 PM CDT MON MAR 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY... * TIMING...WINDY CONDITIONS DEVELOPING THIS MORNING AND LASTING THROUGH THE AFTERNOON. * WINDS...WEST NORTHWEST WINDS WILL BE SUSTAINED AT AROUND 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH. * TEMPERATURES...28 TO 31 DEGREES FOR 4 TO 7 HOURS. * IMPACTS...TEMPERATURES BELOW FREEZING FOR AN EXTENDED PERIOD OF TIME MAY DRASTICALLY AFFECT SENSITIVE VEGETATION. PRECAUTIONS WILL NEED TO BE TAKEN TO PROTECT THESE PLANTS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 24 MPH AND HIGHER... OR WIND GUSTS OF 36 MPH AND HIGHER...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
445 WWUS74 KBMX 252334 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 634 PM CDT MON MAR 25 2013 ...SUB FREEZING TEMPERATURES ARE EXPECTED OVERNIGHT ACROSS CENTRAL ALABAMA... ALZ011>015-017>050-261400- /O.CON.KBMX.FZ.W.0002.130326T0500Z-130326T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 634 PM CDT MON MAR 25 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY... * TEMPERATURES...WILL RANGE FROM 28 TO 32 DEGREES FOR 4 TO 7 HOURS. * IMPACTS...TEMPERATURES BELOW FREEZING FOR AN EXTENDED PERIOD OF TIME MAY DRASTICALLY AFFECT SENSITIVE VEGETATION. PRECAUTIONS WILL NEED TO BE TAKEN TO PROTECT THESE PLANTS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
928 WWUS74 KBMX 261140 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 640 AM CDT TUE MAR 26 2013 ...SUB FREEZING TEMPERATURES EARLY THIS MORNING AND ONCE AGAIN TONIGHT ACROSS CENTRAL ALABAMA... ALZ011>015-017>050-261500- /O.NEW.KBMX.FZ.W.0003.130327T0400Z-130327T1400Z/ /O.CON.KBMX.FZ.W.0002.000000T0000Z-130326T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 640 AM CDT TUE MAR 26 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT WEDNESDAY. * TEMPERATURES...SHOULD RISE ABOVE FREEZING BY 9 AM AND WILL GO DOWN BELOW FREEZING AGAIN TONIGHT AND RANGE FROM 26 TO 31 DEGREES FOR AROUND 6 TO 10 HOURS. * IMPACTS...TEMPERATURES BELOW FREEZING FOR AN EXTENDED PERIOD OF TIME MAY DRASTICALLY AFFECT SENSITIVE VEGETATION. PRECAUTIONS WILL NEED TO BE TAKEN TO PROTECT THESE PLANTS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 08
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this freeze warning went out at Mar 25, 6:23 AM CDT, 6 minutes earlier.
Area forecast discussion, Mar 25, 6:23 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 623 AM CDT MON MAR 25 2013 .UPDATE... FOR 12Z AVIATION. && .DISCUSSION... ELONGATED HIGH PRESSURE RIDGE SLIDING DOWN THE LEE SIDE OF THE ROCKIES INTO THE C U.S. THIS MORNING...WITH TIGHT PRESSURE GRADIENTS TO REMAIN ACROSS AL TODAY BEHIND THE SURFACE FRONT... WHICH IS DOWN TO S FL THIS AM. WITH THE TIGHT GRADIENTS...LOOK FOR BRISK NW WINDS TO CONTINUE TODAY AND A WIND ADVISORY REMAINS IN EFFECT FOR TODAY FROM 10AM-6PM. ALSO...SOME WRAP AROUND MOISTURE BEHIND THE TIGHT RETREATING LOW OVER THE MID ATLANTIC COAST WILL HINDER DAYTIME HEATING TODAY. SO BETWEEN THE TWO...CONDITIONS TODAY WILL FEEL QUITE NIPPY. AS THE RIDGE CONTINUES TO SLIDE SEWD INTO TONIGHT GRADIENTS SHOULD BEGIN TO RELAX SOME BUT WINDS ARE NOT EXPECTED TO DECOUPLE GREATLY TONIGHT. HOWEVER...WITH CONTINUED COLD AIR ADVECTION WE ARE EXPECTING TEMPERATURES TO BE COOLER TONIGHT GOING BELOW FREEZING AND SINCE THIS IS A LATE SEASON FREEZE WILL GO WITH A FREEZE WARNING FROM 5Z TONIGHT TILL 14Z TUE MORNING. WITH LESS WIND AND CLOUD COVER EXPECTED FOR TUE NIGHT...FREEZING TEMPERATURES ARE POSSIBLE ONCE AGAIN TOMORROW NIGHT AS WELL SO A WARNING IS LIKELY AGAIN FOR TUESDAY NIGHT. THROUGH TUESDAY WITH WRAP AROUND MOISTURE PRESENT AND WEAK NW FLOW DISTURBANCES POSSIBLE...A FEW FLURRIES ARE NOT COMPLETELY OUT OF THE QUESTION ACROSS THE FAR NRN COUNTIES...BUT MOISTURE WILL BE SHALLOW AND CHANCES ARE VERY LOW AT THIS TIME SO WILL LEAVE UNMENTIONED IN FORECAST FOR NOW. SO THRU TUE NT...LOOK FOR RATHER CHILLY DRY CONDITIONS...WITH THE RIDGE INCHING CLOSER. AS WE MOVE TOWARD THE WEEKEND THE SURFACE RIDGE IS EXPECTED TO GRADUALLY SHIFT EWD FROM THE C U.S. TO JUST OFF THE ATLANTIC COAST BY EASTER SUNDAY. THUS...OUR LOW LEVEL FLOW WILL SHIFT FROM BRISK NW TODAY AND TUE TO LIGHT NRLY WINDS WED- FRI...THEN TURNING BACK TO E SAT AND SE SUN. NW FLOW DISTURBANCES COULD BRING SHOWER ACTIVITY BACK AS SOON AS FRI AFTERNOON BUT WOULD BE LOW CHANCES THRU SAT WITH LIMITED MOISTURE. BY SUN... MOISTURE COULD BE SUFFICIENT ENOUGH ALONG WITH THE UPPER FLOW TRANSITIONING TO A WEAK LONGWAVE TROUGH ACROSS THE ERN U.S. SO ALTHOUGH TIMING IS NOT IN TOTAL AGREEMENT...COULD END UP BEING A WET EASTER WITH A FEW SHOWERS/TSTORMS AT TIMES. ALTHOUGH TEMPERATURES MODERATE SOME AND MOISTURE BEGINS TO INCREASE... OVERALL INSTABILITY IS STILL LOW SO ONLY LOW POPS FOR NOW FOR THE EXTENDED WITH NO SIGNIFICANT FRONTAL SYSTEM CLOSE BY TO FOCUS IN ON. 08/MK && .FIRE WEATHER... DRY NW FLOW WILL PUSH COOL AND DRY AIR ACROSS C AL AND REMAIN THROUGH MUCH OF THE WEEK. THUS...RH VALUES WILL DROP TO NEAR CRITICAL VALUES BRIEFLY THIS AFTERNOON. ALTHOUGH LONG DURATIONS ARE NOT EXPECTED...THE DRY AIR ALONG WITH WINDY CONDITIONS EXPECTED FOR 20 FOOT WINDS. WILL CONTINUE THE FIRE WEATHER WATCH FOR THE S HALF OF C AL THIS AFTERNOON. ALTHOUGH STILL DRY FOR THE REMAINDER OF THE WEEK RH VALUES ARE NOT EXPECTED TO REACH CRITICAL VALUES AND WINDS SHOULD BE LIGHTER. 08/MK .HYDROLOGY... RAIN AMOUNTS OVER THE WEEKEND HAVE PRODUCED RISES ON AREA RIVERS. MINOR FLOODING WILL CONTINUE TO OCCUR ALONG THE LOWER TOMBIGBEE AND BLACK WARRIOR RIVER BASINS. SEE THE FLOOD STATEMENTS FOR SPECIFIC INFORMATION. 08/MK && .CLIMATE... ALTHOUGH FREEZING CONDITIONS ARE NOT RARE FOR LATE MARCH IN CENTRAL ALABAMA....WE ARE INTO THE GROWING SEASON. IT APPEARS THAT LOW TEMPERATURES WILL DROP NEAR OR BELOW FREEZING FOR THE COUPLE OF MORNINGS THIS WEEK. REMAIN UP TO DATE ON THE FORECAST THE NEXT FEW DAYS AND TAKE THE NECESSARY PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. A FREEZE WARNING IS IN EFFECT FOR TONIGHT AND MAY BE NEEDED AGAIN FOR TUE NT. 08/MK && .AVIATION... 12Z TAF DISCUSSION A BKN TO OVC VFR COLD AIR STRATUS DECK WILL PERSIST THROUGH THE MORNING HOURS...ESPECIALLY FOR THE NORTHERN TAF TERMINALS. CLEARING WILL BE SLOW...BUT SHOULD OCCUR FOR EVERYONE BY 00-01Z. WINDS WILL BE THE MAJOR FLIGHT STORY TODAY AS GUSTY NW WINDS WILL KICK UP AGAIN THIS MORNING AND LAST THROUGH THE EARLY EVENING HOURS. BY 02Z...ALL TERMINALS SHOULD CALM BELOW 10KTS...BUT A LIGHT BREEZE WILL REMAIN. 27 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING FOR ALL OF CENTRAL ALABAMA. FIRE WEATHER WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THIS AFTERNOON FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB... BULLOCK...CHAMBERS...CHILTON...COOSA...DALLAS...ELMORE... GREENE...HALE...LEE...LOWNDES...MACON...MARENGO...MONTGOMERY... PERRY...PIKE...RUSSELL...SUMTER...TALLAPOOSA. FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY FOR ALL OF CENTRAL ALABAMA. && 08/27
Hazardous weather outlook, Mar 25, 6:16 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 616 AM CDT MON MAR 25 2013 ALZ011>015-017>050-261130- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 616 AM CDT MON MAR 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. WINDY CONDITIONS ARE EXPECTED AGAIN TODAY WITH SUSTAINED WINDS UP TO 25 MPH AND GUSTS UP TO 35 MPH LIKELY ACROSS ALL OF CENTRAL ALABAMA. ADDITIONALLY...STRONG WINDS WITH LOW RELATIVE HUMIDITY VALUES COULD LEAD TO HIGH FIRE DANGER GENERALLY ACROSS THE SOUTHERN HALF OF CENTRAL ALABAMA THIS AFTERNOON. OUTDOOR BURNING IS HIGHLY DISCOURAGED. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING STARTING AFTER MIDNIGHT AND LASTING THROUGH 9 AM TUESDAY MORNING ACROSS ALL OF CENTRAL ALABAMA. TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. MINOR RIVER FLOODING IS OCCURRING ALONG THE LOWER TOMBIGBEE AND BLACK WARRIOR RIVER BASINS. PLEASE REFER TO THE LATEST RIVER STATEMENTS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A MUCH COOLER AIR MASS WILL MOVE INTO THE REGION THIS WEEK. SUB FREEZING TEMPERATURES ARE POSSIBLE AGAIN TUESDAY AND WEDNESDAY NIGHTS. BE PREPARED TO TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. MINOR RIVER FLOODING IS OCCURRING AND FORECAST TO CONTINUE INTO THE END OF THE WORK WEEK ALONG THE LOWER TOMBIGBEE AND BLACK WARRIOR RIVER BASINS. PLEASE REFER TO THE LATEST RIVER STATEMENTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 9:36 PM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 2 hr |
| Mar 24, 9:36 PM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 20 hr |
| Mar 24, 9:42 PM CDT | Fire Weather Watch | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more | 18 hr |
Nearby
Freeze Warnings in Alabama, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.